MAUDE Adverse Event Report: ARTHREX, INC. LOW PROFILE LOCKING SCREW, 3.5 X 12 MM; BONE FIXATION SCREW/PLATE

ARTHREX, INC. LOW PROFILE LOCKING SCREW, 3.5 X 12 MM; BONE FIXATION SCREW/PLATE
Model Number LOW PROFILE LOCKING SCREW, 3.5 X 12 MM
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/10/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The most likely cause for the reported failure can be attributed to a manufacturing issue; however, due to the device not being returned, we are unable to confirm the reported event.
 
Event or Problem Description
It was reported that during an upper ankle joint fracture surgery the box of the device was still sealed and only the instruction leaflet but no screw was included.According to the surgeon no harm for patient, operator or third party occurred.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.

Brand Name
LOW PROFILE LOCKING SCREW, 3.5 X 12 MM
Common Device Name
BONE FIXATION SCREW/PLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19268256
Report Number1220246-2024-02954
Device Sequence Number12507890
Product Code HWC
UDI-Device Identifier00888867210875
UDI-Public00888867210875
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K143614
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLOW PROFILE LOCKING SCREW, 3.5 X 12 MM
Device Catalogue NumberAR-8835L-12S
Device Lot Number14781348
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/10/2022
Initial Report FDA Received Date05/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/21/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown